MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS CUSTOM SPINAL PACK; GENERAL SURGICAL TRAY

AMERICAN CONTRACT SYSTEMS CUSTOM SPINAL PACK; GENERAL SURGICAL TRAY
Catalog Number GISP56B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Hair found on back table cover of custom spinal pack.Fda safety report id # (b)(4).

Brand Name
CUSTOM SPINAL PACK
Common Device Name
GENERAL SURGICAL TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
minneapolis MN 55437
MDR Report Key8772272
Report NumberMW5087943
Device Sequence Number19290749
Product Code LRO
UDI-Device Identifier00191072004109
UDI-Public00191072004109
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberGISP56B
Device Lot Number880191
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;